Duke Mathematical Journal

L-norms of eigenfunctions for arithmetic hyperbolic 3-manifolds

Shin-Ya Koyama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 77, Number 3 (1995), 799-817.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F72: Spectral theory; Selberg trace formula
Secondary: 58G25 81Q50: Quantum chaos [See also 37Dxx]


Koyama, Shin-Ya. $L^{\infty}$ -norms of eigenfunctions for arithmetic hyperbolic $3$ -manifolds. Duke Math. J. 77 (1995), no. 3, 799--817. doi:10.1215/S0012-7094-95-07724-2. https://projecteuclid.org/euclid.dmj/1077286540

Export citation


  • [ER]1 A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vol. I, McGraw-Hill, New York-Toronto-London, 1953.
  • [ER]2 A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vol. II, McGraw-Hill, New York-Toronto-London, 1953.
  • [H] L. Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193–218.
  • [HR] D. Hejhal and B. Rackner, On the topography of Maass waveforms for $\mathrmPSL(2, \mathbbZ)$, Experiment. Math. 1 (1992), no. 4, 275–305.
  • [I] H. Iwaniec, Small eigenvalues of Laplacian for $\Gamma_0(N)$, Acta. Arith. 56 (1990), no. 1, 65–82.
  • [IS] H. Iwaniec and P. Sarnak, $L^\infty$-norms of eigenfunctions of arithmetic surfaces, Ann. Math. (to appear).
  • [RS] Z. Rudnick and P. Sarnak, The behaviour of eigenstates of arithmetic hyperbolic manifolds, Comm. Math. Phys. 161 (1994), no. 1, 195–213.
  • [S1] P. Sarnak, The arithmetic and geometry of some hyperbolic three manifolds, Acta Math. 151 (1983), no. 3-4, 253–295.
  • [S2] S. Sarnak, Arithmetic quantum chaos, The R. A. Blyth Lecture, Univ. of Toronto, 1993.
  • [SS] A. Seeger and C. Sogge, Bounds for eigenfunctions of differential operators, Indiana Univ. Math. J. 38 (1989), no. 3, 669–682.